i can't do it i'm so scared

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angelwings
Regular Member


Date Joined Nov 2006
Total Posts : 46
   Posted 12/3/2006 5:52 PM (GMT -6)   
I've been dealing with this roller coaster of anxiety for over 6 years now.  This year I've been hit with some bad depression.  And after years of trying different meds....I feel like giving up.  I did great on Paxil for 3 years but gained weight and the paxil helped with anxiety but not with depression.  I was recently put on cymbalta.  I really didn't think it was helping so i saw a different psych and he told me to just increase the dose.  I didn't feel comfortable doing that so I decided to start lowering it...in hopes that i could switch to something else.  Well the past 2 months on this med have been hell.  I cry all the time.  I don't want to go anywhere.  I've been fighting with my boyfriend of 4 years.  So I hit a breaking point last Thursday.  I was at work and it was like 10 am and I got into a small fight with my boyfriend over the phone.  I had a breakdown and had to leave work.  After some time alone I had this brilliant idea (yeah right) to take a break from my boyfriend.  I know that over the 4 years we've been together I have become very dependent on him.  I don't live with him but he's my world.  If I'm not at home with my family I'm either talking to him or with him.  I don't have any friends.  This has been a constant problem in our relationship.  He's an amazing guy and agrees and supports my decision to take a break so I can reclaim my independence.  Well, I did good thursday night and friday.  But when sat night came I started to really miss him and the crying began.  I slept like crap and when i woke up today I started out crying.  I calmed down and went for a walk and felt so completely alone.  I've been feeling sick....not sure if I'm really sick or if its from trying to wean myself off of meds.  But I did call my bf today just to catch up and of course it turned into an hour of me crying and saying I couldn't do this and him being positive and telling me I wanted to do this and he trying to support that.  Its crazy because once I hung up the phone I was like....what do i do now.  I don't know who I am or what to do without him.  I've been crying on and off.  I feel so alone and I realize that it scares the crap out of me.  I've been having some anxiety....just at the thought of being alone.  I need to be strong but how do i do that?  I can't do this....I can't find the positive in all this.  My head just keeps running and I'm so sick to my stomach i dont know what to do.  Oh God someone please help me

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 12/3/2006 6:06 PM (GMT -6)   
*BIG HUGS*

It sounds to me, even though you don't see it right now, that a short time away from your boyfriend might help? Maybe you could meet some new friends and reclaim your independence, which is what you want.

Maybe you should try finding new hobbies like sewing or painting or kickboxing. (We get monthly newsletters of classes people can take in our city for all sorts of things, and they're great place to meet people!!)

And hey, you DO have friends. I'm your friend and we're all your friends here on HW!!! :)


Maybe you should try and find also an anxiety/depression support group where you live. I haven't found one yet but my sister used to go to one and it helped her a lot.


I know it's hard to be away from him, but I think it might be for the best and maybe you can even turn your depression around? *HUGGGS*

You said you don't know who you are without him... well you are you.. and you need to find that person and embrace and love YOU!! :)


Finding yourself is hard to do, talking about it here will help. I had to leave a few relationships where I didn't know who I was without my boyfriend, and it was hard!!!


And how come you're trying to wean yourself off your meds hon? Oh I see, (reading further on) well if you can get put on something else, do it, but speak to your doctor about what you're doing and explain how you've been feeling as well!! Weaning yourself off them without supervision isn't a good idea I don't think, and it doesn't sound like it's doing any good for you, call your doc first thing tomorrow and ask about other meds you can be put on.

What dosage are you at now on the Cymbalta?


I hope this helps.

Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines
 



harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 12/3/2006 6:10 PM (GMT -6)   
welcome
I dont know the answers but meds can help, if anxiety is a big problem maybe get back on the paxil, it doesnt cause weight gain or loss
it can be difficult to find an antidepressant that works for both anxiety and depression, Ive tried for years with no success
 
church can help if you are religious
valium type meds will calm you if you can get any
stay with us
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 12/3/2006 6:59 PM (GMT -6)   
Dear Angelwings, it sounds like you could use some angel wings about now. Please talk to your doc before you wean off of the meds. That is what they are there for and YOU are the customer (patient). They will work with you. I was recently taken off of Lexapro because I take triptans for migraine and the two cause "serotonin syndrome" but I have recently CRASHED. My psyche doc s/h weaned me off. I'm concerned about you going off of your meds. This is not the time to do that. Don't worry about your weight -- worry about your soul. You are in transition. You will get through this. It won't be easy but you will. Twiggy and Harry have given you some great advice. Please try some of these and check back with us and let us know how you are doing. We are your friends.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 2:03 AM (GMT -6)
There are a total of 2,693,874 posts in 297,416 threads.
View Active Threads


Who's Online
This forum has 152096 registered members. Please welcome our newest member, Gun.
179 Guest(s), 4 Registered Member(s) are currently online.  Details
Mews2much, Girlie, Suzee, Lynnster


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer